# SDR IPXA2020073158471

- Difficulty date: July 29, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 28,155 hours, 18,995 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON EXTENDING GEAR FLAPS 20 ON FINAL APPROACH, RECEIVED TE FLAP ASSYM EICAS.  FLAP GUAGE SHOWED LEFT FLAP AT 15, RIGHT FLAP AT 18.  EMERGENCY DECLARED.  R & R THE LEFT OUTBOARD TE FLAP, OUTBOARD TEE GEARBOX IAW AMM 27-51-18-401.  R & R TE FLAP SUPPORT BEARING OTBD OF NR 4 TUBE IAW AMM 27-51-022-155, & 27-51-25-422. SUCCESSFUL ADJUSTMENT TEST LEFT FLAP POSITION TRANSMITTER IAW AMM 27-58-01-501.
